# SDR CA140625007

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 839 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gauge
- Part number: 9738114304
- Condition: Leaking
- Location: Pressure Switch
- Part time: 1,224 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID IN LOWER PANEL LEAKING FROM ABOVE MENTIONED VALVE. REPLACED VALVE WITH NEW NO LEAKS.
